I have a pdoc appointment tomorrow. I don't know what to tell him beyond what I already told him on the phone. That is to say I spoke with my tdoc and he thinks I am in a mixed episode. My pdoc upon hearing this upped my abilify to 30 mgs. This is day two at this dose and I no longer feel I am about to jump out of my skin but I am depressed and don't care to do even the most basic of things like showering or cooking or dishes or laundry or anything at all. I am also physically worn down. I don't know if depression makes one feel physically worn down but I was running a slight fever a couple of days ago. I guess I'll just tell him I no longer feel like I'm about to jump out of my skin but I am still anxious but to a lesser degree. I am concerned about this depression though I can't seem to shake it. I am on Lexapro 20 mgs also for depression. I take klonopin at night prescribed by my sleep doctor not my pdoc. Thanks for reading if you've gotten this far and please give me some input as in does this all make sense to you because I want it to make sense to the doctor and I'm not sure if it will. I'm confused, depressed, anxious to a lesser degree than I was and just plain miserable at this point.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...